# SDR REXA2022011900047

- Difficulty date: December 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670392501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196DR STRAP HAS MULTIPLE SPOTS OF CORROSION. - LOCATED AND DRILLED AFT AND FWD C CHANNELS AND STRAP IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED C CHANNELS TO STRAP IAW CRJ 700 SRM 51-42-13-001-001-A01 AND SRM 51-25-00-001-001-A01. INSTALLED ASSY TO PANEL 195DR IAW CRJ 700 AMM 53-82-83-400-803-A01. WVAC EMP #56399
